Hello is this safe i'm on 40mg propranolol a day and 250mg ranitidine i've recently started a very low dose of mitrazapine may be weaned off propranolol after 6 weeks if it works?
1 doctor answer • 1 doctor weighed in
Cardiac Electrophysiology 44 years experience
It is safe to: take these medications together. It is not clear to me as to why you need to be weaned off your propranolol as it is not an antidepressant. It is a beta blocker. Monitor your blood pressure carefully to avoid a hypertensive episode as the propranolol is reduced.
Created for people with ongoing healthcare needs but benefits everyone.
498 viewsAnswered >2 years ago
Last updated Oct 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.